# SDR CA130708007

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000183
- Condition: Discharged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW RECEIVED A CARGO BOTTLE, LOW CAUTION MESSAGE.  ACFT  RETURNED TO THE FIELD.  CREW REPORTS THAT THEY DID NOT DISCHARGE THE BOTTLE AND RECEIVED NO OTHER COCKPIT INDICATIONS.  F/A AND PASSENGERS REPORTED THEY DID NOT SMELL SMOKE OR NOTICE ANY OTHER ABNORMALITIES IN CABIN.  MAINTENANCE FOUND THE SMALL CARGO FIRE BOTTLE DISCHARGED, LARGE CARGO FIRE BOTTLE WAS STILL FULL. INSPECTED SYSTEM COMPONENTS, NO DEFECTS NOTED ASIDE FROM THE BLOWN BOTTLE. SUSPECT THAT THE SMALLER BOTTLE OVERHEATED ABOVE APU COMPARTMENT AND SELF DISCHARGED. REPLACED EMPTY BOTTLE, SQUIB ASSEMBLY.
